Previous |  Up |  Next


Title: Concerning congruence relations on commutative semigroups (Preliminary communication) (English)
Author: Drbohlav, Karel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 4
Issue: 1
Year: 1963
Pages: 11-13
Category: math
MSC: 20.92
MSC: 20Mxx
idZBL: Zbl 0116.25503
idMR: MR0158943
Date available: 2008-06-05T20:17:17Z
Last updated: 2012-04-27
Stable URL:


Files Size Format View
CommentatMathUnivCarol_004-1963-1_2.pdf 226.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo